# SDR AALA202202020938

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 22,344 hours, 10,569 cycles
- System (JASC): 2540 · Lavatories
- Part: Hinge
- Condition: Binds
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR BINDS AT BOTTOM. LUBED DOOR HINGE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
